# SDR UPS04142816

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE WILL NOT ARM, REF M384898.  REMOVED AND REPLACED FWD CARGO COMPT ENTRY DOOR SLIDE ARM SWITCH.  SYS OPS CK NORMAL.
